MathSciNet Relay Station
MathSciNet bibliographic data
MR2255188 68Q45 (05C20 68Q42)
Ceccherini-Silberstein, Tullio Growth and ergodicity of context-free languages. II. The linear case. Trans. Amer. Math. Soc. 359 (2007), no. 2, 605–618.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement